Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Thigh bone is broken and having pain. Suggest the medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
i have a friend in yemen Sana'a his name XXXXXXX XXXX 22 years old.he is in pain Since 2011 he had thighbone broken any one can help i have the x XXXXXXX and the report.
how can we help this poor man to get better.or to bring him to U S or what kind of calcium or other mids he can have to help him? he don't want to lose hes leg? he had 2 more opration
my is XXXXXXX XXXX. tell 0000 my e mail YYYY@YYYY
Posted Thu, 12 Sep 2013 in Bones, Muscles and Joints
Answered by Dr. Raju A.T 2 hours later
Brief Answer:
Calcium and multivitamin supplements

Detailed Answer:

Thanks for your query.

Commonest cause for the non union is faulty surgical fixation and the next common cause for the non union is poor nutrition or deficiency of calcium and multivitamins.

Since the fixation is revised I suggest you to concentrate on the nutrition. You should be taking calcium supplements like Tab Shelcal 500 mg once in a day after breakfast and Bcomplex capsules for a minimum of 3 months.

Hope, I answered your query.

Above answer was peer-reviewed by
Follow-up: Thigh bone is broken and having pain. Suggest the medication? 1 hour later
What about calcium 600 MG and what kind of food he should have
Answered by Dr. Raju A.T 51 minutes later
Brief Answer:
Yes, Calicum 600 is also fine

Detailed Answer:

Thanks for writing back.

Yes, he can take Calcium 600mg.

Healing mainly required good protein, vitamins and calcium. Hence foods XXXXXXX in the above nutrients would serve the purpose.

Let him have ample amount of vegetables, as they are XXXXXXX sources of vitamins.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor